The convergence of Iteration Scheme to Fixed Points in Modular Spaces

  • Meena Fouad Abduljabbar Department of mathematics, College of Education for Pure Science, Ibn Al-Haitham, University of Baghdad, Baghdad, Iraq
  • Salwa Salman Abed Department of mathematics, College of Education for Pure Science, Ibn Al-Haitham, University of Baghdad, Baghdad, Iraq
Keywords: Modular spaces, fixed points, multivalued mappings

Abstract

     The aim of this paper is to study the convergence of an iteration scheme for multi-valued mappings which defined on a subset of a complete convex real modular. There are two main results, in the first result, we show that the convergence with respect to a multi-valued contraction mapping to a fixed point. And, in the second result, we deal with two different schemes for two multivalued  mappings (one of them is a contraction and other has a fixed point) and then we show that the limit point of these two schemes is the same. Moreover, this limit will be the common fixed point the two mappings.

Published
2019-10-27
How to Cite
Abduljabbar, M. F., & Abed, S. S. (2019). The convergence of Iteration Scheme to Fixed Points in Modular Spaces. Iraqi Journal of Science, 60(10), 2196-2201. https://doi.org/10.24996/ijs.2019.60.10.13
Section
Mathematics